Electronic Research Announcements in Mathematical Sciences (ERA-MS)

ISSN 1935-9179

Current volume


Journal archive


Advanced Search

Free to readers and authors, Electronic Research Announcements in Mathematical Sciences rapidly publishes announcements of significant advances in all branches of mathematics and short complete papers of original research (up to about 15 journal pages). Research announcements are an opportunity for lucid exposition of ideas and context unburdened by technical detail. All articles should be designed to communicate their contents to a broad mathematical audience and must meet high standards for mathematical content and clarity. After review and acceptance by the entire Editorial Board, articles enter production for immediate publication.

ERA is a continuation of Electronic Research Announcements of the AMS published by the American Mathematical Society from 1995 to the middle of 2007. After over two decades of leading this journal, Svetlana Katok became Founding Editor Emerita in January 2017.

TOP 10 Most Read Articles in ERA-MS, April 2017


Special functions created by Borel-Laplace transform of Hénon map
Volume 18, Number 0,  Pages: 1 - 11,  2011

Chihiro Matsuoka and Koichi Hiraide

 Abstract       References       Full Text      Related Articles


Research announcement: The structure of groups with a quasiconvex hierarchy
Volume 16, Number 0,  Pages: 44 - 55,  2009

Daniel T. Wise

 Abstract       Full Text      Related Articles


A characterization of the concept of duality
Volume 14, Number 0,  Pages: 42 - 59,  

 Abstract       Full Text      Related Articles


Multifractal formalism derived from thermodynamics for general dynamical systems
Volume 17, Number 0,  Pages: 1 - 11,  2010

Vaughn Climenhaga

 Abstract       Full Text      Related Articles


Sharp weighted estimates for approximating dyadic operators
Volume 17, Number 0,  Pages: 12 - 19,  2010

David Cruz-Uribe, SFO, José María Martell and Carlos Pérez

 Abstract       Full Text      Related Articles


Theory of $(a,b)$-continued fraction transformations and applications
Volume 17, Number 0,  Pages: 20 - 33,  2010

Svetlana Katok and Ilie Ugarcovici

 Abstract       Full Text      Related Articles


On subgroups of the Dixmier group and Calogero-Moser spaces
Volume 18, Number 0,  Pages: 12 - 21,  2011

Yuri Berest, Alimjon Eshmatov and Farkhod Eshmatov

 Abstract       References       Full Text      Related Articles


The Generalized Weinstein--Moser Theorem
Volume 14, Number 0,  Pages: 20 - 29,  

 Abstract       Full Text      Related Articles


The equivariant index theorem for transversally elliptic operators and the basic index theorem for Riemannian foliations
Volume 17, Number 0,  Pages: 138 - 154,  2010

Jochen Brüning, Franz W. Kamber and Ken Richardson

 Abstract       References       Full Text      Related Articles


Hölder cocycles and ergodic integrals for translation flows on flat surfaces
Volume 17, Number 0,  Pages: 34 - 42,  2010

Alexander I. Bufetov

 Abstract       Full Text      Related Articles

Go to top